MathSciNet Relay Station
MathSciNet bibliographic data
MR203132 34.30
Hunt, Robert W. Oscillation properties of even-order linear differential equations. Trans. Amer. Math. Soc. 115 1965 54–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement